# SDR USAA2011040191305

- Difficulty date: March 27, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 31,480 hours, 19,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 882-CUN-CLT - ELECTRICAL SMELL - CREW REPORTED AVIONICS SMOKE ECAM MESSAGE AT GATE ALONG WITH STRONG ELECTRICAL SMELL IN COCKPIT.  POWERED DOWN AIRCRAFT AND EVACUATED.  MAINTENANCE REMOVED AND REPLACED THE AVIONIC VENT FILTER AND CABIN RECIRCULATION FILTERS.  ALSO REPLACED THE AVIONIC EQUIPMENT VENTILATION COMPUTER AND AVIONIC SMOKE DETECTORS AS A PRECAUTION.  ***SUPP*** WILL BE PROVIDED UPON REVIEW OF VENDOR TEARDOWN REPORTS FOR ROOT CAUSE.
